# SDR SWAA2020032442653

- Difficulty date: March 20, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 43,626 hours, 26,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MID CABIN EMERGENCY EXIT PULL STRAP COMPARTMENT COVER VELCRO COMIING OFF         REPLACED LH MID CABIN EMERGENCY EXIT PULL STRAP COVER PER SIP
